# SDR DHL9780264C

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE RT FAN COWLS OUTER SKIN DAMAGED AT LOWER CORNER.  TRIMMED DAMAGED AREA AND FABRICATED REPAIR DOUBLER 31.5 X 1 PER DC-8 -70 SRM 71-2-8.
